

Author: Prestel Alexander
Publisher: Springer Publishing Company
ISSN: 0025-2611
Source: manuscripta mathematica, Vol.123, Iss.1, 2007-05, pp. : 95-103
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Let K be an algebraically closed field with a valuation ring
Related content


Root continuity theorems in valued fields
By Ershov Yu.
Siberian Mathematical Journal, Vol. 47, Iss. 6, 2006-11 ,pp. :


Quantum Measurement with a Positive Operator-Valued Measure
Acta Physica Hungarica A, Vol. 20, Iss. 1-2, 2004-01 ,pp. :



